MathSciNet Relay Station
MathSciNet bibliographic data
MR1970044 (2004c:35104) 35J55 (35B32 35B45 47J15 92C40)
Wang, Mingxin Non-constant positive steady states of the Selʹkov model. J. Differential Equations 190 (2003), no. 2, 600–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement